# SDR SIMA20171216003

- Difficulty date: December 16, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14530246402
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBD HINGE INBD LEADING EDGE RIB CRACKED. REMOVED AND REPLACED THE RIB IAW SRM 51-40-02.
